# SDR CALA2013120293386

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,526 hours, 11,582 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE DISPLAYED, WILL NOT ERASE.  R & R FWD EXHAUST FAN IAW AMM 51-58-06.  REQUIRES VIBRATION MONITOR PN IS 2 12001-2 NIS IN EWR.  R & R VIBRATION MONITOR FOR FWD EQUIPMENT, EXHAUST FAN IAW AMM 21-58-06.  OPERATIONS CHECKED GOOD OK TO CONTINUE, MEL CLEARED.
